# SDR SCNA99002

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 3520 · Passenger Oxygen System
- Part: Wire
- Condition: Pinched
- Location: Row 6abc & 7abc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, THE OXYGEN MASKS IN THE FORWARD CABIN EJECTED.  TROUBLESHOT PROBLEM TO BE A PINCHED MUX SYSTEM CABLE AT SEAT ROWS 6ABC AND 7ABC.  REPLACED THE MUX CABLE AND RESET ALL OXYGEN MASKS THAT DROPPED.  PERFORMED OXYGEN DROP TEST PER MM 35-20-00.  PASSENGER OXYGEN SYSTEM OPERATIONALLY TEST NORMAL.
